# SDR AALA201812242001

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 27,068 hours, 10,896 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, A
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SURGED. FLIGHT ATTENDANTS AND PASSENGERS REPORT FLAMES COMING OUT OF THE EXHAUST.  AIRCRAFT SHOOK SEVERAL TIMES.  ENGINE LOST POWER.  FLIGHT CREW SET ENGINE TO IDLE AND SURGE STOPPED, LANDED WITH ONE ENGINE. THE AIRCRAFT WAS GROUNDED.
